# SDR DL76S954557

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Component: 1000677
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER FLIGHT DECK DOOR CAME ON EN ROUTE DFW AND DEPLETED BATTERY.  REPLACED EMERGENCY LIGHT ASSY AND NEW BATTERYS OPN NML.
